# SDR 2007UALA00384

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 19,399 hours, 7,635 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN FLIGHT DECK WITH NO ECAM MESSAGE AT FL350.  TURNED CABIN FANS OFF.  ODOR WENT AWAY.  [SUP 05-08-07]  DETERMINED THAT LEFT RECIRC FAN WAS SOURCE OF ELECTRICAL ODOR AND WAS REPLACED. FURTHER DIAGNOSTICS FOUND THAT THE STATOR WAS DAMAGED DUE TO WORN BEARINGS.
